# SDR UIEA2020081191735

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,039 hours, 18,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 7998014
- Part serial: 97121071111
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED OFF EICAS AFTER ENGINE START.   REMOVED AND REPLACED THE RT PRSOV IAW AMM 36-11-09.  PERFORMED IDLE ENGINE RUN IAW AMM 71-00-00,  OPS CHECKED GOOD IAW AMM 36-11-00.
